# SDR ABXR2020091400090

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112T700424
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYL INBOARD SIDE LOAD FITTING IS GOUGED BEHIND PANEL 447AL.  MARKED. BLENDED GOUGE ON NR 2 PYLON INBOARD SIDE LOAD FITTING.  NOMINAL .500, REMOVED .134 FOUND TO BE OUT OF LIMITS, IAW B767 SRM 57-20-90 AD 1.  REPAIRED AREA IAW AMES DOC 47416REA03.
